# SDR DLL19982601

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Lavatory
- Part time: 42,820 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

AT PUSHBACK, THE BATTERY CONDITION LIGHT CAME ON AND THE FLIGHT ATTENDANTS REPORTED FLAMES AT THE BASE BOARD BEHIND 2L LAV.  PAX, F/A, AND SECOND OFFICER CONFIRMED FLAMES AND AN EXTINGUISHER WAS DISCHARGED.  AIRCRAFT WAS EVACUATED PER THE CHECK LIST.  FOUND WIRE BUNDLE BELOW LAV BURNT.  SIGNS OF BLUE WATER STATION BU NDLE.  SUSPECT INSULATION BREAK DOWN DUE TO BLUE WATER.  NO CHAFING NOTED.
